# SDR N6WA2024070801

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10129
- Aircraft time: 416,976 hours, 32,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT NOT WORKING. DEFERRED AFT CEILING EMERGENCY LIGHT ON OCN 70086069 PER MEL 33-51-2A CAT C.
